MathSciNet Relay Station
MathSciNet bibliographic data
MR549869 34G20 (58F10)
Webb, G. F. Compactness of bounded trajectories of dynamical systems in infinite-dimensional spaces. Proc. Roy. Soc. Edinburgh Sect. A 84 (1979), no. 1-2, 19–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement